... go back to get my other shot had pain in November like I was going to start my period an did November 26 last till December 11 or 12 did a period tracker an was supposed to start Jan 21 didn't been having light cramping but not as period cramps those are painful these or light comes an Goes an the 20 of Jan I spot twice an stop what should I do
Thanks, Lous, As always she is our expert here, But Shelby I was just going to add something even though the use this as the birth control, Part of the medication in this shot really raises havoc with your hormones. And in fact, everything you're saying is very normal you don't always notice it because the time in your cycle that you may get your shot. But the Provera part in this when some woman have not had their period for several months, or the bleeding continues for several months they use it to get your hormones back on time but in different doses So as my dear friend Lous has said and I am just explaining it a bit more that I have dispensed a lot of this over the years in tablet form for woman to take for 7 to 10 days to either stop or start your friend to come back or rather the bleeding to readjust your system. Don't worry all is okay.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Posted 29 Nov 2014 • 1 answer
Posted 3 Sep 2015 • 1 answer
Posted 30 Aug 2016 • 1 answer
Posted 22 Nov 2016 • 2 answers